# SDR HNAA9893142

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 85520147103
- Condition: Separated
- Location: Horiz Stab
- Part time: 26,610 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 3264 - EWN-CLT, FULL NOSE DOWN ELEVATOR TRIM REQUIRED FOR STRAIGHT AND LEVEL FLIGHT.  DISCOVERED RIGHT ELEVATOR TOP STOP BUMPER BROKEN OFF ALLOWING ELEVATOR TO STRIKE RUDDER DURING RON IN EWN.  REMOVED AND REPLACED ELEVATOR BUMPER AND REPAIRED ELEVATOR AND TRIM TAB.  (M)
